# SDR ZZDA20120112081

- Difficulty date: January 12, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N285AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, BS 540, RBL 2 TO LBL 2, CORRODED.  ACCOMPLISHED FLOORBEAM REPLACEMENT PER SRM 51-40-02.
